# SDR DALA2019112506909

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 85,818 hours, 22,537 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 6802 - IFSD/DIV - FLIGHT CREW DIVERTED TO SYR DUE TO LOST OIL PRESSURE ON RIGHT ENGINE. QRH WAS FOLLOWED AND ENGINE WAS SHUT DOWN. CORRECTIVE ACTION: VISUALLY INSPECTED INLET AND EXHAUST - NTF (N1 WILL TURN BY HAND). INSPECTED RIGHT ENGINE CHIP DETECTORS - NTF. MAINTENANCE UNABLE TO TURN N2 THROUGH GEARBOX TURN PAD, ENGINE CHANGE REQUIRED. RIGHT ENGINE WAS REPLACED AND AIRCRAFT RTS. ENGINE CHANGED ON LOGPAGE 1373023.
